Alert archive / Florida / Red Flag Warnings in 2013

Red Flag Warning 2, NWS Jacksonville, FL

January 31, 20137 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 31, 2013, 3:16 AM EST for 7 counties in Florida. It took effect at Jan 31, 2013, 11:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 31, 2013, 3:16 AM EST (08:16 UTC)
In effect from
Jan 31, 2013, 11:00 AM EST
Expired
Jan 31, 2013, 7:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-01-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-01-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1554 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WWUS82 KJAX 310816
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 AM EST THU JAN 31 2013

FLZ020>025-030>033-035>038-040-312000-
/O.UPG.KJAX.FW.A.0002.130131T1600Z-130131T2100Z/
/O.NEW.KJAX.FW.W.0002.130131T1600Z-130201T0000Z/
/O.NEW.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
316 AM EST THU JAN 31 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* ERC...25 TO 30 UNITS.

* HUMIDITY...20 TO 25%.

* DISPERSION...OVER 75 UNITS.

* WINDS...WEST TO NORTHWEST 15 MPH WITH GUSTS TO 20 TO 25 MPH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
2 follow-up statements
209 
WWUS82 KJAX 311926
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EST THU JAN 31 2013

FLZ020>025-030>033-035>038-040-010000-
/O.CON.KJAX.FW.W.0002.000000T0000Z-130201T0000Z/
/O.CON.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
226 PM EST THU JAN 31 2013

...RED FLAG WARNING IN EFFECT THROUGH 7 PM EST THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY...AND HIGH DISPERSION VALUES FOR ALL OF
NORTHEAST FLORIDA...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY
EVENING FOR LOW HUMIDITY AND HIGH DISPERSION VALUES FOR ALL OF
NORTHEAST FLORIDA...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY EVENING.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* ERC...25 TO 30 UNITS.

* HUMIDITY...20 TO 25 PERCENT.

* DISPERSION...OVER 75 UNITS.

* WINDS...WEST TO NORTHWEST 15 MPH WITH GUSTS TO 20 TO 25 MPH.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


HTTP://WEATHER.GOV/JAX
648 
WWUS82 KJAX 010000
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EST THU JAN 31 2013

FLZ020>025-030>033-035>038-040-011000-
/O.EXP.KJAX.FW.W.0002.000000T0000Z-130201T0000Z/
/O.CON.KJAX.FW.A.0003.130201T1600Z-130202T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
700 PM EST THU JAN 31 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND HIGH
DISPERSION VALUES FOR ALL OF NORTHEAST FLORIDA...

...RED FLAG WARNING EXPIRES AT 7 PM EST THIS EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING
THROUGH FRIDAY EVENING.

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037...038 AND 040. 

* ERC...25 TO 30 UNITS.

* HUMIDITY...20 TO 25 PERCENT.

* DISPERSION...OVER 75 UNITS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 31, 2:45 AM EST, 31 minutes earlier.

Area forecast discussion, Jan 31, 2:45 AM EST, 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
245 AM EST THU JAN 31 2013

.UPDATE...HAVE EXTENDED THE LAKE WIND ADVISORY UNTIL 5 AM.
WILL SEE GUSTS TO AROUND 35 MPH FROM SHARP PRESSURE RISES
IN THE WAKE OF THE COLD FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  59  33  59  27 /  10   0   0   0
SSI  59  38  63  36 /  10   0   0   0
JAX  61  33  64  31 /  10   0   0   0
SGJ  61  38  64  40 /  10   0   0   0
GNV  62  31  66  31 /  10   0   0   0
OCF  63  32  67  33 /  10   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     FREEZE WATCH FROM LATE TONIGHT THROUGH FRIDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY UNTIL 5 AM EST EARLY THIS MORNING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON EST TODAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

PP/JH
Hazardous weather outlook, Jan 30, 11:08 PM EST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1108 PM EST WED JAN 30 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-010100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
1108 PM EST WED JAN 30 2013

...LAKE WIND ADVISORY IN EFFECT...

...SMALL CRAFT ADVISORIES FOR THE COASTAL WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TONIGHT...

A SQUALL LINE...IN ADVANCE OF A COLD FRONT...WILL MOVE THROUGH THE
REGION TONIGHT. GUSTY WINDS UP TO 50 MPH MAY WILL ACCOMPANY THESE
SHOWERS.

WINDY CONDITIONS WILL CONTINUE INTO THE EARLY MORNING HOURS. A LAKE
WIND ADVISORY REMAINS IN EFFECT.

SMALL CRAFT ADVISORIES ARE POSTED FOR THE NEARSHORE AND OFFSHORE
PORTIONS OF THE COASTAL WATERS THROUGH AT LEAST THURSDAY MORNING.
OCCASION GUSTS TO GALE FORCE ARE LIKELY THIS EVENING AS THE SQUALL
LINE MOVES THROUGH. HAZARDOUS SEAS ARE EXPECTED OFFSHORE THROUGH
THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

LOW TEMPERATURES FRIDAY MORNING ARE FORECAST TO BE IN THE LOWER 30S
ACROSS THE INLAND AREAS. PATCHY FROST AND POCKETS OF SUB-FREEZING
TEMPERATURES ARE POSSIBLE. LOW AFTERNOON RELATIVE HUMIDITIES WILL
INCREASE THE FIRE DANGER THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. PLEASE SEND IN ANY
STORMS REPORTS TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/ARS

In the hours before

Local storm report, Jan 30, 11:07 PM EST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1107 PM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     NON-TSTM WND GST 1 ENE JACKSONVILLE INTL 30.49N 81.69W
01/30/2013  M47 MPH          DUVAL              FL   ASOS

            THE NATIONAL WEATHER SERVICE ASOS RECORDED A WIND GUST OF
            47 MPH FROM 290 DEGREES.

&&

PP
Special weather statement, Jan 30, 11:12 PM EST, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1112 PM EST WED JAN 30 2013

FLZ024-025-031>033-036-037-GAZ166-310500-
ALACHUA-BRADFORD-CLAY-COASTAL CAMDEN-DUVAL-NASSAU-PUTNAM-ST. JOHNS-
1112 PM EST WED JAN 30 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
SOUTHEASTERN BRADFORD...EASTERN ALACHUA...NORTHERN PUTNAM...WESTERN
ST. JOHNS...EXTREME SOUTHEASTERN CAMDEN...DUVAL AND EASTERN NASSAU
COUNTIES FOR STRONG WINDS VALID UNTIL MIDNIGHT EST...

AT 1112 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 4 MILES WEST OF JACKSONVILLE HEIGHTS...
MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND MIDDLEBURG...ASBURY LAKE...NORMANDY...LAKESIDE...DOCTORS
INLET...BELLAIR...JACKSONVILLE HEIGHTS...ORTEGA...ORANGE PARK AND
SWITZERLAND THROUGH MIDNIGHT EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2954 8157 2956 8219 3035 8189 3074 8145
      3072 8144 3070 8142 3060 8144 3052 8142
      3051 8144 3049 8141 3030 8138 3020 8136
TIME...MOT...LOC 0412Z 268DEG 33KT 3024 8180

PETERSON
Local storm report, Jan 30, 11:22 PM EST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1122 PM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     2 N STATENVILLE         30.73N 83.03W
01/30/2013                   ECHOLS             GA   EMERGENCY MNGR

            THE EMERGENCY MANAGEMENT HAD SPORADIC REPORTS OF TREES
            DOWN COUNTY WIDE. THE TIME GIVEN WAS BASED ON RADAR.

&&

PP
Local storm report, Jan 30, 11:23 PM EST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1123 PM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND GST FERNANDINA BEACH        30.66N 81.45W
01/30/2013  M42 MPH          NASSAU             FL   AWOS

            FERNANDINA BEACH AIRPORT AWOS REPORTED NON-THUNDERSTORM
            WIND GUST OF 42 MPH.

&&

JHESS
Local storm report, Jan 30, 11:26 PM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1126 PM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     NON-TSTM WND GST 9 NW LAKESIDE           30.22N 81.88W
01/30/2013  M43 MPH          DUVAL              FL   ASOS

            CECIL FIELD ASOS REPORTED NON-THUNDERSTORM WIND GUST AT
            43 MPH AT 1115 PM EST.

&&

JHESS
Local storm report, Jan 30, 11:42 PM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 PM EST WED JAN 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     NON-TSTM WND GST 5 E ARLINGTON           30.34N 81.51W
01/30/2013  M43 MPH          DUVAL              FL   ASOS

            CRAIG MUNICIPAL AIRPORT ASOS REPORTED NON-THUNDERSTORM
            WIND GUST OF 43 MPH AT 1127 PM EST.

&&

JHESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 8:29 PM ESTSevere Thunderstorm WarningJAXHamilton46 min
Jan 30, 8:54 PM ESTSevere Thunderstorm WarningJAXSuwannee51 min
Jan 30, 9:17 PM ESTSpecial Weather StatementJAXColumbia, Suwannee43 min
Jan 30, 9:24 PM ESTSpecial Weather StatementJAXHamilton51 min
Jan 30, 10:08 PM ESTSpecial Weather StatementJAXAlachua, Baker, Bradford, Gilchrist, Union52 min
Jan 30, 10:23 PM ESTSpecial Marine WarningJAX3 hr
Jan 30, 10:42 PM ESTSpecial Weather StatementJAXNassau33 min
Jan 30, 10:46 PM ESTSpecial Weather StatementJAXAlachua, Bradford, Clay, Duval, Putnam44 min
Jan 30, 10:49 PM ESTSpecial Marine WarningJAX3 hr
Jan 30, 11:12 PM ESTSpecial Weather StatementJAXClay, Duval, Putnam48 min
Jan 31, 2:32 AM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union11 hr
Jan 31, 3:16 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more23 hr
Jan 31, 1:33 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union23 hr
Jan 31, 1:33 PM ESTFreeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union19 hr

Nearby

Red Flag Warnings in Florida, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.